MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT
Model Number IGW0030-15
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 08/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One remaining fragment of the involved device has been sent to an outside laboratory for macroscopic and scanning electron microscopy analysis.A review of the device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.One retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso 7198.The test result indicated a value well within product specifications.The investigation is still on going.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
During a cardiac surgery performed on (b)(6) 2016, blood leaking was noticed from the graft after anastomose, which required the administration of 2 bags of thrombocytes.The hemostasis was performed and the graft remained implanted.The surgery was prolonged by about 1 hour.The patient was reported as doing well.
 
Additional Manufacturer Narrative
(b)(4).The remaining fragment of the involved device was analysed by an outside and independent laboratory.It consisted of a macroscopic examination and a scanning electron microscopy analysis.The laboratory concluded that no significant abnormality such as tears, loss of textile cohesion, holes and signs of cut were observed.The sem analysis corroborated the macroscopic analysis.The sem analysis pointed out presence of collagen material infiltration.No conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.

Brand Name
INTERGARD WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5972615
Report Number1640201-2016-00024
Device Sequence Number16297827
Product Code DSY
UDI-Device Identifier00384401000259
UDI-Public00384401000259
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2021
Device Model NumberIGW0030-15
Device Catalogue NumberIGW0030-15
Device Lot Number16D21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/23/2016
Supplement Report FDA Received Date12/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;